# SDR AALA20050345

- Difficulty date: May 24, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 40030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHTS ABOVE LEFT HAND AND RIGHT HAND FORWARD WING EXITS INOPERATIVE.  REPLACED BATTERY PACK AT POSITION B5103 FOR EMERGENCY LIGHTS ABOVE OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
